Cohomology of the infinitesimal site
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 8 (1975) no. 3, pp. 295-318.
@article{ASENS_1975_4_8_3_295_0,
     author = {Ogus, Arthur},
     title = {Cohomology of the infinitesimal site},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {295--318},
     publisher = {Elsevier},
     volume = {Ser. 4, 8},
     number = {3},
     year = {1975},
     doi = {10.24033/asens.1289},
     mrnumber = {54 #10271},
     zbl = {0337.14018},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/asens.1289/}
}
TY  - JOUR
AU  - Ogus, Arthur
TI  - Cohomology of the infinitesimal site
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1975
SP  - 295
EP  - 318
VL  - 8
IS  - 3
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.24033/asens.1289/
DO  - 10.24033/asens.1289
LA  - en
ID  - ASENS_1975_4_8_3_295_0
ER  - 
%0 Journal Article
%A Ogus, Arthur
%T Cohomology of the infinitesimal site
%J Annales scientifiques de l'École Normale Supérieure
%D 1975
%P 295-318
%V 8
%N 3
%I Elsevier
%U http://archive.numdam.org/articles/10.24033/asens.1289/
%R 10.24033/asens.1289
%G en
%F ASENS_1975_4_8_3_295_0
Ogus, Arthur. Cohomology of the infinitesimal site. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 8 (1975) no. 3, pp. 295-318. doi : 10.24033/asens.1289. http://archive.numdam.org/articles/10.24033/asens.1289/

[1] P. Berthelot, Cohomologie cristalline des schémas de caractéristique p > 0 (Lecture Notes in Math., No. 407, Springer Verlag, 1974). | MR | Zbl

[2] A. Grothendieck, Crystals and the de Rham Cohomology of Schemes (Dix exposés sur la cohomologie des schémas, Adv. Studies in Pure Math., vol. 3, p. 306-358, North-Holland Pub. Co.). | MR | Zbl

[3] A. Grothendieck et J. Dieudonné, Eléments de Géométrie algébrique (Publ. Math. I.H.E.S., [EGA]). | Numdam

[4] A. Grothendieck and J. Murre, The Tame Fundamental Group of a Formal Neighborhood of a Divisor with Normal Crossings on a Scheme (Lecture Notes in Math., No. 208, Springer, 1971). | MR | Zbl

[5] R. Hartshorne, Ample Subvarieties of Algebraic Varieties (Lecture Notes in Math., No. 156, Springer, 1970). | MR | Zbl

[6] N. Katz, Nilpotent Connections and the Monodromy Theorem: Applications of a Theorem of Turritin, (Publ. Math. I.H.E.S., vol. 39, 1970, p. 175-232). | Numdam | MR | Zbl

[7] B. Mazur, Frobenius and the Hodge Filtration (estimates) (Ann. of Math., vol. 98, 1973, p. 58-95). | MR | Zbl

[8] A. Ogus, Local Cohomological Dimension of Algebraic Varieties (Ann. of Math. vol. 98, 1973, p. 327-365). | MR | Zbl

[9] A. Ogus, On the Formal Neighborhood of a Subvariety of Projective Space (to appear). | Zbl

Cited by Sources: